# SDR SWIA200413528

- Difficulty date: July 1, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 5,411 hours, 4,618 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING LEVEL FLIGHT AP PITCH TRIM MESSAGE.  REMOVED AND REPLACED HSTCU.  OPERATIONAL CHECK GOOD.
